# SDR DL75E090998

- Difficulty date: June 2, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 39,356 hours, 13,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INNER CUSP CHORD CORRODED STA 760-740 LBL 64, C/ W AT SAA - SAT ON N/R 125430 JOB 82959540001.
